# SDR DALA2025071905438

- Difficulty date: July 17, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,675 hours, 32,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5642, CABIN ENTRY DOOR AT 2L NEED EXIT LIGHT PANEL COVER POPPED OFF.   RESECURED COVER. (LP 7344762)
